# SDR DALA1164111809

- Difficulty date: November 13, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 41,774 hours, 10,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN FOUND ON ARRIVAL DAMAGE TO CARGO GUIDE DRIVE BAY D AREA 22 CENTER APPROX STA 570 GUIDE HAS BEEN RIPPED FROM FLOOR WITH SURROUNDING SHEET METAL DAMAGE.  REPLACED FLOOR WEB AND SUPPORT BEAMS PER BOEING 767-400 DWG 451T2602.
